Large families of pseudorandom sequences of k symbols and their complexity - Part II

R. Ahlswede, C. Mauduit, A. Sárközy

Research output: Chapter in Book/Report/Conference proceedingConference contribution

17 Citations (Scopus)
Original languageEnglish
Title of host publicationGeneral Theory of Information Transfer and Combinatorics
EditorsRudolf Ahlswede, Lars Baumer, Ning Cai, Harout Aydinian, Vladimir Blinovsky, Christian Deppe, Haik Mashurian, Vladimir Blinovsky
Pages308-325
Number of pages18
DOIs
Publication statusPublished - Dec 1 2006

Publication series

NameLecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Volume4123 LNCS
ISSN (Print)0302-9743
ISSN (Electronic)1611-3349

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computer Science(all)

Cite this

Ahlswede, R., Mauduit, C., & Sárközy, A. (2006). Large families of pseudorandom sequences of k symbols and their complexity - Part II. In R. Ahlswede, L. Baumer, N. Cai, H. Aydinian, V. Blinovsky, C. Deppe, H. Mashurian, & V. Blinovsky (Eds.), General Theory of Information Transfer and Combinatorics (pp. 308-325). (Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics); Vol. 4123 LNCS). https://doi.org/10.1007/11889342_17